MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET; PUMP, INFUSION

SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET; PUMP, INFUSION
Catalog Number 21-7094-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in 2 sets mentioned, there was a sudden leakage of medication 24 hours after the infusion began.Per reporter, during the blincyto infusion the set started to drip at the filter, on two sets.The event happened immediately on use in the hospital.The operator of the device was a health professional.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
E1 - reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3: five samples were received for evaluation.No discrepancies were detected after visual inspection.One of the five samples failed as a leak was detected during functional testing.The failure mode was confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20620937
Report Number3012307300-2024-12775
Device Sequence Number8905287
Product Code FRN
UDI-Device Identifier10610586025266
UDI-Public(01)10610586025266(17)250310(10)3955131
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2025
Device Catalogue Number21-7094-24
Device Lot Number3955131
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown